# SDR DALA12002013128

- Difficulty date: June 22, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD MAIN CABIN FLOOR SUPPORT BETWEEN FR 16 AND FR 23 -Y1292 HAS CORROSION AT SEVERAL LOCATIONS.  BLENDED AREA IAW SRM 51-74-00.  FOUND TO BE OUT OF LIMIT IAW SRM 53-11-14 FIG 105.  REMOVED DAMAGE FLOORBEAM IAW SRM 51-42-11.  TRANSFERRED 6 BRACKET, 1 HARD POINT AND INSTALLED NEW FLOORBEAM IAW SRM 51-42-11.
